# SDR SWAA991699

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inop
- Location: Row 10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS INOP AT ROW 10.  RELAMPED PER MM.
